MathSciNet Relay Station
MathSciNet bibliographic data
MR1951734 (2003m:30038) 30C45 (30C50)
Tuneski, Nikola; Darus, Maslina Fekete-Szegő functional for non-Bazilevič functions. Acta Math. Acad. Paedagog. Nyházi. (N.S.) 18 (2002), no. 2, 63–65.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement